# SDR SWIA201335830

- Difficulty date: December 19, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 29,664 hours, 24,848 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD MID CHAFE.  C-CHECK REMOVED CHAFE ON LT MLG DOOR FWD MID SECTION INSTALLED NEW 1 FILLER & 2 DOUBLER IAW REO.
